MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.yebeh.2019.06.002

Медицинская библиотека · Epilepsy & behavior : E&B · 2019

Increased frequency of psychosis after second-generation antiepileptic drug administration in adults with focal epilepsy.

Adachi Naoto, Fenwick Peter, Akanuma Nozomi, Hara Koichiro, Ishii Ryouhei, Okazaki Mitsutoshi, Ito Masumi, Sekimoto Masanori, Kato Masaaki, Onuma Teiichi

СтатьяПеревод в очереди

Аннотация

OBJECTIVE

Many studies show psychoses after some antiepileptic drug (AED) administrations (post-AED administration psychoses [PAP]). It remains uncertain about psychogenetic potential of each AED and effects of clinical state factors on PAP. We examined the relations between AED-related factors (types, generations, dosages, and concomitant AED) and PAP.

METHODS

The clinical records of patients with focal epilepsy were retrospectively reviewed from eight adult epilepsy clinics, for every six-month period after administration of a new drug (either AED or non-AED) between 1981 and 2015. Characteristics of psychotic episodes, AED-related factors (type, daily dosage, and concomitant AED), and other state-related risk factors to psychosis (age, duration of epilepsy, history of psychosis, and seizure frequency) were examined. Psychogenetic risks of AED-related and state-related factors were analyzed with multifactorial procedures.

RESULTS

Of 2067 patients with focal epilepsy, 5018 new drugs (4402 AEDs and 616 non-AEDs) were administered. Within the first six-month period, 89 patients exhibited 105 psychotic episodes (81 interictal and 24 postictal psychoses: 55 first episodes and 50 recurrences). With second-generation AED (SAED) administration, particularly topiramate and lamotrigine, frequency of psychosis was significantly increased. Daily dosage of AED was not significantly associated with psychosis. Psychosis tended to occur with a higher number of concomitant AED. Subsequent analysis with AED-related and general factors showed that SAED administrations and previous psychotic history were the most significant risks for PAP.

CONCLUSION

Post-AED administration psychoses is associated with type of AED (SAED), rather than its dosage. Individual vulnerabilities are also associated with PAP.

Для цитирования: Adachi Naoto, Fenwick Peter, Akanuma Nozomi, Hara Koichiro, Ishii Ryouhei, Okazaki Mitsutoshi, Ito Masumi, Sekimoto Masanori, Kato Masaaki, Onuma Teiichi. Increased frequency of psychosis after second-generation antiepileptic drug administration in adults with focal epilepsy.. Epilepsy & behavior : E&B. 2019. DOI: 10.1016/j.yebeh.2019.06.002.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.